# SDR CALA2010052000215

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 60,050 hours, 13,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT PARKED, PUSHBACK TRACTOR PUSHED A/C AFT APPROX 5 TO 8 FEET, REFER TO LP 8424115, 8424116 AND 8424118 FOR DISCREPANCIES.  L/P 8424115, 8424116 & 8424118 HAS BEEN C/W.  L-1 DOOR WAS REMOVED, SHIPPED TO HOBBY SHOP FOR REPAIR, THEN SHIPPED BACK TO EWR FOR INSTALLATION.  SAME DOOR WAS INSTALLED AS WAS REMOVED.  LEAK AND OPS CHECK GOOD AFTER INSTALLATION.
